Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year

IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712

Mathematical Citation Quotient (MCQ) 2015: 0.43

See all formats and pricing
Volume 3, Issue 2 (Jan 1995)


General theory of the ill-posed Cauchy problem

Published Online: 2009-10-09 | DOI: https://doi.org/10.1515/jiip.1995.3.2.149

About the article

Published Online: 2009-10-09

Published in Print:

Citation Information: Journal of Inverse and Ill-Posed Problems, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jiip.1995.3.2.149. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Ирина Валерьяновна Мельникова and Irina Valer'yanovna Mel'nikova
Функциональный анализ и его приложения, 1997, Volume 31, Number 3, Page 23
Matthew A. Fury
International Journal of Modeling, Simulation, and Scientific Computing, 2015, Volume 06, Number 01, Page 1550008
Matthew A. Fury and Rhonda J. Hughes
Semigroup Forum, 2012, Volume 85, Number 2, Page 191
I.V. Melnikova, U.A. Anufrieva, and V.YU. Ushkov
Integral Transforms and Special Functions, 1998, Volume 6, Number 1-4, Page 247
I. V. Mel'nikova
Siberian Mathematical Journal, 1999, Volume 40, Number 1, Page 100
I. V. Melnikova
Functional Analysis and Its Applications, 1997, Volume 31, Number 3, Page 167

Comments (0)

Please log in or register to comment.
Log in